I am taking metformin 100 mg. twice a day. about 5 months ago I went through 8 weeks of chemo once a week and radiation 5 days a week for stage 4 cancer in the lymph nodes in the groin. during this time I only took the metformin on the day of and the day after chemo as my sugar stayed low except when the steroids drove it up. after the end of this treatment I went back on the metformin about two months ago I started having numbness in my feet. could this be caused by the metformin? I am also taking prescription potasiam, once a day, slow-mag 4 tablets a day vitamin b-6 melatoxim once a day .
Metformin doesn't do it, diabetes and out of control blood sugars do it.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Mar 2014 • 2 answers
Updated 18 May 2013 • 2 answers
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Updated 31 May 2013 • 1 answer
Updated 7 May 2014 • 1 answer
Updated 15 Jun 2019 • 1 answer